# SDR NWAA071355521

- Difficulty date: April 14, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 65,727 hours, 27,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY EXIT LIGHT AT AND AISLE LIGHTS AFT OF DOOR 2 LEFT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK (M733) IAW MM 33-51-07, OPS CHECK NORMAL.
